Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Uniqueness theorems for convolution-type equations


Author: D. J. Newman
Journal: Proc. Amer. Math. Soc. 16 (1965), 629-634
MSC: Primary 45.15
MathSciNet review: 0178316
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.15

Retrieve articles in all journals with MSC: 45.15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0178316-5
Article copyright: © Copyright 1965 American Mathematical Society